Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 5, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Feb 11, 2009, 8:00 PM EST for Crawford County, Erie County, Pennsylvania. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 8:00 PM EST (01:00 UTC)
- Expired
- Feb 11, 2009, 9:00 PM EST
- In force
- 60 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 150 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 8:14 PM EST | TSTM WND DMG | Linesville, PA | DAMAGE TO SIDING ON A PORCH. |
| Feb 11, 8:30 PM EST | TSTM WND DMG | 3 W Meadville, PA | A FEW TREES DOWN |
| Feb 11, 8:30 PM EST | NON-TSTM WND DMG | 3 W Meadville, PA | A FEW TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 5:53 PM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 120100
SVRCLE
PAC039-049-120200-
/O.NEW.KCLE.SV.W.0005.090212T0100Z-090212T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
800 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
ERIE COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 900 PM EST
* AT 754 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR YOUNGSTOWN TO 10 MILES WEST OF ASHTABULA...MOVING
EAST AT 53 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
LINESVILLE... ALBION... MEADVILLE...
GIRARD... EDINBORO... CAMBRIDGE SPRINGS...
WATERFORD... ERIE... TITUSVILLE...
UNION CITY... SPARTANSBURG... NORTH EAST...
CORRY...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4161 7965 4162 7982 4152 7998 4148 8001
4149 8052 4199 8052 4203 8035 4210 8019
4217 8012 4215 8005 4220 7997 4227 7976
4200 7976 4199 7961 4162 7961
TIME...MOT...LOC 0057Z 249DEG 46KT 4207 8123 4106 8039
$$1 follow-up statement
000
WWUS51 KCLE 120139
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
839 PM EST WED FEB 11 2009
PAC039-049-120200-
/O.CON.KCLE.SV.W.0005.000000T0000Z-090212T0200Z/
CRAWFORD PA-ERIE PA-
839 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...
AT 833 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
SHOWERS AND THUNDERSTORMS APPROACHING THE CITY OF ERIE. THE STORMS
WERE LOCATED ON A LINE SOUTHWARD ACROSS CENTRAL CRAWFORD COUNTY. THE
SHOWERS AND THUNDERSTORMS WERE MOVING EAST EAST AT ALMOST 50 MPH.
DAMAGING WINDS ARE POSSIBLE WITH SOME OF THE HEAVIER SHOWERS.
THUNDER AND LIGHTNING MAY NOT BE PRESENT.
A RESIDENT IN LINESVILLE REPORTED MINOR STRUCTURAL DAMAGE TO A PORCH
FROM THE HIGH WINDS AT 814 PM.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
MEADVILLE... ERIE...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST
WEDNESDAY EVENING FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4161 7965 4162 7982 4152 7998 4148 8001
4149 8052 4199 8052 4203 8035 4210 8019
4217 8012 4215 8005 4220 7997 4227 7976
4200 7976 4199 7961 4162 7961
TIME...MOT...LOC 0134Z 249DEG 46KT 4224 8063 4122 7980
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 7:59 PM EST, 1 minute earlier.
Area forecast discussion, Feb 11, 7:59 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
759 PM EST WED FEB 11 2009
.SYNOPSIS...
STRONG LOW PRESSURE OVER CENTRAL ILLINOIS WILL CONTINUE TO DEEPEN
AS IT MOVES NORTHEAST THROUGH LOWER MICHIGAN THIS EVENING. A
STRONG COLD FRONT WILL SWEEP THROUGH THE REGION EARLY TONIGHT...BRINGING
RAINY AND WINDY CONDITIONS TO THE LOWER GREAT LAKES REGION AS WELL
AS A RETURN TO NEAR NORMAL TEMPERATURES. NARROW RIDGE OF HIGH
PRESSURE WILL SLIDE ACROSS THE AREA ON FRIDAY WHILE LOW PRESSURE
WILL MOVE EAST THROUGH THE OHIO VALLEY ON SATURDAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
WILL LET THE ORGANIZED LINE OF CONVECTION MOVE ACROSS NW PA AND
EXIT THE AREA. WILL CANCEL THE SEVERE THUNDERTORM WATCH FROM WEST
TO EAST AS APPROPRIATE EARLY TONIGHT...THE HIGH WIND WARNING
ESSENTIALLY WILL REPLACE THE SEVERE THUNDERSTORM WATCH/SEVERE
THUNDERSTORM WARNINGS. THE SURFACE LOW CONTINUES TO DEEPEN
IMPRESSIVELY AS IT MOVES ACROSS LOWER MICHIGAN. THE HIGH WIND
WARNING WILL CONTINUE INTO EARLY THURSDAY.
ISSUED A FLOOD ADVISORY TO COVER THE HEAVY RAIN ASSOCD WITH THE
FRONT AS WATER WILL RISE IN STREAMS...POOR DRAINAGE AREAS AND LOW
LYING AREAS WITH THE NEW RAIN. THE GROUND IS SATURATED SO ALMOST
ANY AMOUNT OF RAIN WILL CAUSE A RISE IN WATER. RAIN MOVING FAST
ENOUGH THAT MAJOR FLOODING IS NOT EXPECTED BUT WILL BE PLENTY OF
MINOR/MODERATE PROBLEMS. RIVER FLOOD WARNINGS ARE IN EFFECT AND
WILL CONTINUE TO BE ISSUED AS NEEDED.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
LINGERING SNOW SHOWERS MAINLY IN THE NORTHEAST TOMORROW. COULD SEE
COUPLE OF INCHES OF SNOW THERE. STRONG WINDS SLOWLY DIMINISHING
DURING THE DAY. THEN EXCEPT FOR FEW SNOW SHOWERS STILL LINGERING
IN THE NORTHEAST HIGH PRESSURE SLIDING ACROSS THE AREA WILL BRING
DRY WEATHER FOR FRIDAY. LOW PRESSURE MOVING OUT OF THE CENTRAL
PLAINS WILL PASS THROUGH SOUTHERN OHIO ON SATURDAY. A MODERATE
SNOWFALL POSSIBLE WITH THIS SYSTEM IN THE RANGE OF 2 TO 5 INCHES.
8H TEMPS ARE NEAR ZERO OR JUST BELOW ZERO ACROSS THE FAR SOUTHERN
AREAS AND COULD SEE MIXTURE OF SNOW SLEET OR FREEZING RAIN THERE.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
STORM SYSTEM IS EXPECTED TO MOVE WEST TO EAST AND REMAIN JUST SOUTH
OF THE FORECAST AREA SATURDAY INTO SATURDAY NIGHT. THE STORM SYSTEM
SHOULD BE EXITING THE AREA SATURDAY NIGHT AND SHOULD KEEP A
LINGERING CHANCE FOR SNOW SHOWERS.
BOTH GFS AND EUROPEAN SUGGEST HIGH PRESSURE WILL BUILD EAST ACROSS
THE AREA SETTING UP A COLD NORTH TO NORTHWEST FLOW OVER THE AREA. I
WILL KEEP A MENTION OF SNOW SHOWERS...ESPECIALLY IN THE NORTHEAST
SUNDAY INTO MONDAY. UPPER LEVEL PVA WILL MOVE EAST INTO THE REGION
WITH A LITTLE BIT OF MEAN RELATIVE HUMIDITY TO HELP SUPPORT LAKE
ENHANCED SNOWS. HIGH PRESSURE MOVES EAST OF THE AREA MONDAY NIGHT
AND THIS SHOULD BRING AN END TO THE PRECIPITATION THREAT.
FAIR WEATHER WILL CONTINUE INTO TUESDAY WITH ANOTHER CHANCE FOR
PRECIPITATION MOVING NORTHEAST WITH A LOW PRESSURE SYSTEM MOVING
QUICKLY EAST IN THE RELATIVELY ZONAL FLOW FOR TUESDAY. I WILL BRING
A CHANCE FOR LIGHT SNOW INTO THE AREA WEDNESDAY INTO WEDNESDAY NIGHT
ASSOCIATED WITH THE SYSTEM.
TEMPERATURES THROUGH THIS PERIOD APPEAR THEY WILL BE ABOUT NORMAL AS
NO STRONG COLD AIR OUTBREAKS ARE EXPECTED. ZONAL FLOW WILL KEEP
STRONG POLAR JET TO THE NORTH OF THE AREA THROUGH MUCH OF THE
EXTENDED PERIODS.
&&
.AVIATION /01Z THURSDAY THROUGH MONDAY/...
LINE OF CONVECTION WITH LITTLE LIGHTNING...BUT SEVERE WINDS MOVING
EAST OF CLE AND CAK. THIS LINE HAS A HISTORY OF GUSTS IN EXCESS OF
50 KNOTS. AFTER THIS...LULL IN PRECIP AND GUSTS AROUND 30 KNOTS.
SURFACE AND UPPER LOW TO TRACK INTO SOUTHEAST MI AND AS IT DOES SO
WRAP AROUND PRECIPITATION AND STRONGER WINDS WILL RETURN. THERE
ARE A FEW LIGHTNING STRIKES WITH THIS LESS STABLE AREA AND HAVE
INCLUDED EITHER CB OR VCTS OR SOME PREDOMINANT -TSRA. SO GUSTS
WILL BE IN EXCESS OF 40KNOTS FOR THE OVERNIGHT HOURS. TEMPS TO
FALL BACK FAST TONIGHT...BUT MOISTURE ALSO PULLS OUT OF -10C TO
-20C LAYER SO DO NOT HAVE MUCH SHSN IN THE TAFS...EXCEPT ERI. WE
MAY VERY WELL DRY OUT BY MORNING EXCEPT FOR EXTREME NORTHEAST. SO
DID SOME VCSH BEFORE ENDING IT. WE WILL MONITOR. GUSTS CONTINUE
INTO THURSDAY. MVFR CEILINGS OVERNIGHT AND THURSDAY.
.OUTLOOK...MVFR CEILINGS WILL LINGER INTO FRIDAY. HIGH PRESSURE
SHOULD BRING VFR WEATHER LATE FRIDAY INTO FRIDAY NIGHT. ANOTHER
LOW WILL MOVE THROUGH SOUTHERN OHIO SATURDAY BRINGING MVFR
CONDITIONS WITH IFR WEATHER POSSIBLE IN SNOW. MVFR CEILINGS MAY
LINGER ON SUNDAY. HIGH PRESSURE BUILDS IN MONDAY.
&&
.MARINE...
NOT MUCH CHANGE TO EARLIER FORECAST PACKAGE. GALES STILL LOOK LIKE
A GOOD BET OVERNIGHT BEHIND A STRONG COLD FRONT SET TO MOVE ACROSS
THE LAKE. IF ANYTHING...MODELS ARE TRENDING SLIGHTLY WEAKER WITH
THE WINDS SO NO NEED TO CONSIDER AN UPGRADE TO STORMS. WESTERLY
FLOW WILL GRADUALLY DIMINISH THURSDAY AND THURSDAY NIGHT. LIGHT
FLOW EXPECTED FOR FRIDAY. WINDS WILL BECOME NE AND THEN EAST FRIDAY
NIGHT INTO SATURDAY AS LOW PRESSURE MOVES UP THE OH VALLEY. LIGHT N
TO NW FLOW WILL DEVELOP ON THE BACK SIDE OF THIS LOW SATURDAY NIGHT
AND THEN PERSIST THROUGH THE END OF THE PERIOD AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 10 AM EST THURSDAY FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR OHZ003-006>014-017>019-
027>030-036-037-047-089.
PA...HIGH WIND WARNING UNTIL 10 AM EST THURSDAY FOR PAZ001>003.
FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 10 AM EST THURSDAY FOR LEZ061-142>149-
162>169.
&&
SYNOPSIS...RANDEL
NEAR TERM...KOSARIK
SHORT TERM...RANDEL
LONG TERM...LOMBARDY
AVIATION...OUDEMAN
MARINE...KUBINAHazardous weather outlook, Feb 11, 7:51 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 751 PM EST WED FEB 11 2009 OHZ012>014-089-PAZ001>003-130100- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 751 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT UNTIL 1 AM EST THURSDAY... ...SEVERE THUNDERSTORM WATCH 20 IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006>011-017>019-027>030-036-037-047-130100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 751 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT UNTIL 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ020-031-038-130100- MEDINA-WAYNE-HOLMES- 751 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT AS STRONG LOW PRESSURE APPROACHES THE REGION. FLOODING OF AREA CREEKS AND STREAMS IS A POSSIBILITY DEPENDING ON WHERE THE HEAVIEST RAINFALL OCCURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ021>023-032-033-130100- SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- 751 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... ...SEVERE THUNDERSTORM WATCH 20 IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SEVERE THUNDERSTORM WATCH. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT AS STRONG LOW PRESSURE APPROACHES THE REGION. FLOODING OF AREA CREEKS AND STREAMS IS A POSSIBILITY DEPENDING ON WHERE THE HEAVIEST RAINFALL OCCURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-142>149-162>169-130100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 751 PM EST WED FEB 11 2009 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING.
In the hours before
Special weather statement, Feb 11, 5:14 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 514 PM EST WED FEB 11 2009 OHZ029>032-036>038-047-120015- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 514 PM EST WED FEB 11 2009 SHOWERS AND THUNDERSTORMS...SOME WITH STRONG GUSTY WINDS UP TO 50 MPH OR MORE...WILL SPREAD ACROSS PARTS OF NORTH CENTRAL AND NORTHEAST OHIO EARLY THIS EVENING FROM MARION TO MT VERNON TO MILLERSBURG AND CANTON. THE SHOWERS AND THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 45 MPH AND WILL REACH MARION BY 6 PM AND MOUNT VERNON SHORTLY AFTER 6 PM. THE SHOWERS AND STORMS WILL REACH MANSFIELD AND MILLERSBURG AROUND 7 PM AND WOOSTER AND CANTON BY 730 PM. WINDS WILL INCREASE RAPIDLY WITH THE ONSET OF THE HEAVIER SHOWERS OR THUNDERSTORMS. SOUTHWEST WINDS WILL AVERAGE 30 MPH WITH GUSTS AS HIGH AS 50 MPH. RESIDENTS OF NORTH CENTRAL AND NORTHEAST OHIO SHOULD STAY ALERT FOR POSSIBLE SEVERE THUNDERSTORM WARNINGS. STAY INDOORS AND AWAY FROM WINDOWS FOR PROTECTION FROM THE WIND. KOSARIK
Local storm report, Feb 11, 7:50 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
750 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST EDISON 40.56N 82.86W
02/11/2009 E60.00 MPH MORROW OH TRAINED SPOTTER
0621 PM TSTM WND GST MANSFIELD 40.76N 82.53W
02/11/2009 M66.00 MPH RICHLAND OH ASOS
0709 PM TSTM WND GST CLEVELAND 41.48N 81.68W
02/11/2009 M67.00 MPH CUYAHOGA OH ASOS
&&
KOThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 8:40 PM EST | Areal Flood Warning | CLE | Crawford, Erie | 16 hr |
| Feb 12, 3:56 AM EST | Wind Advisory | CLE | Crawford, Erie | 15 hr |
| Feb 12, 12:34 PM EST | Areal Flood Warning | CLE | Crawford, Erie | 12 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.